赵旭东   

特聘教授
Supervisor of Doctorate Candidates
Supervisor of Master's Candidates

MORE> Recommended Ph.D.Supervisor Recommended MA Supervisor Institutional Repository Personal Page
Language:English

Paper Publications

Title of Paper:Design of polynomial fuzzy observer-controller with membership functions using unmeasurable premise variables for nonlinear systems

Hits:

Date of Publication:2016-08-10

Journal:INFORMATION SCIENCES

Included Journals:SCIE、EI、Scopus

Volume:355

Page Number:186-207

ISSN No.:0020-0255

Key Words:Polynomial fuzzy observer-controller; Optimized membership functions; Unmeasurable premise variables; Nonlinear system; Sum of squares (SOS); Gradient descent

Abstract:In this paper, the stability of polynomial fuzzy-model-based (PFMB) observer-control system is investigated via Lyapunov stability theory. The polynomial fuzzy observer with unmeasurable premise variables is designed to estimate the system states. Then the estimated system states are used for the state-feedback control of nonlinear systems. Although the consideration of the polynomial fuzzy model and unmeasurable premise variables enhances the applicability of the fuzzy-model-based (FMB) control strategy, it leads to non-convex stability conditions. Therefore, the refined completing square approach is proposed to derive convex stability conditions in the form of sum of squares (SOS) with less manually designed parameters. In addition, the membership functions of the polynomial observer-controller are optimized by the improved gradient descent method, which outperforms the widely applied parallel distributed compensation (PDC) approach according to a general performance index. Simulation examples are provided to verify the proposed design and optimization scheme. (C) 2016 Elsevier Inc. All rights reserved.

Address: No.2 Linggong Road, Ganjingzi District, Dalian City, Liaoning Province, P.R.C., 116024
Click:    MOBILE Version DALIAN UNIVERSITY OF TECHNOLOGY Login

Open time:..

The Last Update Time: ..